# SDR DHL2006780112

- Difficulty date: November 13, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BS 540, LBL 45, WL 208.1.  REMOVED FASTENERS AT SEAT TRACK BS 540, LBL 45, WL 208.1 IAW B727 SRM 51-30-2.  REMOVED CORROSION IAW B727 SRM 51-10-6.  MATERIAL LOSS 0.012, ORIGINAL MATERIAL THICKNESS 0.230.  MATERIAL REMAINING 0.21 FOUND TO BE WITHIN LIMITS IAW B727 SRM 51-20-2, FIG 21 AND 53-10-1 FIG 3.  TREATED, ALODINED IAW B727 SRM 51-10-2.  INSTALLED FASTENERS IAW B727 SRM 51-30-2.
